SciELO - Scientific Electronic Library Online

 
vol.34 número2On the stability and boundedness of certain third order non-autonomous differential equations of retarded typeThe largest Laplacian and adjacency indices of complete caterpillars of fixed diameter índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

LOURDUSAMY, A.  y  MATHIVANAN, T.. The t-pebbling number of Jahangir graph J3,m. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.161-174. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000200005.

The t-pebbling number, ft(G), of a connected graph G, is the smallest positive integer such that from every placement of ft(G) pebbles, t pebbles can be moved to any specified target vertex by a sequence of pebbling moves, each move removes two pebbles of a vertex and placing one on an adjacent vertex. In this paper, we determine the t-pebbling number for Jahangir graph J3,m and finally we give a conjecture for the t-pebbling number of the graph Jn,m.

Palabras clave : Pebbling number; Jahangir graph.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons